Alert archive / Tennessee / Severe Thunderstorm Warnings in 2017

Severe Thunderstorm Warning 37, NWS Morristown, TN

March 21, 2017Bradley County, McMinn County, Polk County, Tennessee

NWS Morristown, TN issued this severe thunderstorm warning at Mar 21, 2017, 7:23 PM EDT for Bradley County, McMinn County, Polk County, Tennessee. It was in force for 46 min. 2 reports came from inside the area while it was in force.

The area

The outline as issued, with what was reported inside it.

The facts

Issued
Mar 21, 2017, 7:23 PM EDT (23:23 UTC)
Expired
Mar 21, 2017, 8:09 PM EDT
In force
46 min
Issued by
NWS Morristown, TN
Area
Storm-based polygon
Hail
1.0 in
Wind
60.0 mph

Counties Bradley County, TN, McMinn County, TN, Polk County, TN

The radar

The Northeast Alabama radar (KHTX), 132 km from the middle of the area, began a volume at 23:26 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

What was reported inside it

TimeReportWhereRemark
Mar 21, 8:00 PM EDTTSTM WND DMGAthens, TNA FEW TREES DOWN ACROSS THE COUNTY - ONE ACROSS COUNTY ROAD 442 AND ANOTHER AT COUNTY ROAD 750 NEAR COUNTY ROAD 604
Mar 21, 8:00 PM EDTTSTM WND DMGReliance, TNNUMEROUS TREES DOWN COUNTYWIDE

Local storm reports filed while the alert was in force, from inside its polygon or its counties.

Did it verify

Verified. The Iowa Environmental Mesonet's Cow matched 2 storm reports to this severe thunderstorm warning; the first came 37 minutes after it went out.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The watch it was issued in

The SPC watch in force over the same counties when this warning went out.

IssuedProductOfficeLasted
Mar 21, 3:33 PM EDTSevere Thunderstorm WatchSPC7 hr

The nearest sounding before it

Nashville Metro, TN (KBNA), launched 12:00Z, 11.4 hours before the alert went out and 196 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Nashville Metro, TN at 12:00Z on 2017-03-21Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 215 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Nashville Metro, TN at 12:00Z on 2017-03-21The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 157 square meters per square second.193958Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
215 J/kg
Mixed-layer CIN
-332 J/kg
Mixed-layer LCL
1125 m above ground
0-6 km bulk shear
34 kt
0-1 km storm-relative helicity
157 m²/s²
0-3 km storm-relative helicity
207 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.0

Open this sounding in Storm Lab

The text

As transmitted.

746 
WUUS54 KMRX 212323
SVRMRX
TNC011-107-139-220030-
/O.NEW.KMRX.SV.W.0037.170321T2323Z-170322T0030Z/

BULLETIN - IMMEDIATE BROADCAST REQUESTED
Severe Thunderstorm Warning
National Weather Service Morristown TN
723 PM EDT TUE MAR 21 2017

The National Weather Service in Morristown has issued a

* Severe Thunderstorm Warning for...
  Bradley County in eastern Tennessee...
  Polk County in eastern Tennessee...
  McMinn County in eastern Tennessee...

* Until 830 PM EDT

* At 722 PM EDT, severe thunderstorms were located along a line
  extending from near Spring City to 6 miles west of Decatur to 9
  miles southeast of Dayton to 8 miles west of Charleston to near
  South Cleveland to Cohutta, moving east at 55 mph.

  HAZARD...60 mph wind gusts and quarter size hail. 

  SOURCE...Radar indicated. 

  IMPACT...Hail damage to vehicles is expected. Expect wind damage 
           to roofs, siding, and trees. 

* Locations impacted include...
  Cleveland, Athens, Benton, Ducktown, Etowah, Charleston, South
  Cleveland, East Cleveland, Wildwood Lake, Englewood, Niota,
  Calhoun, William L. Davenport Refuge, Waterville, Clear Water,
  Hillsview, Parksville, Murray Store, Flint Springs and Archville.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

For your protection move to an interior room on the lowest floor of a
building.

&&

LAT...LON 3502 8496 3504 8500 3508 8500 3514 8503
      3526 8497 3530 8494 3529 8493 3535 8486
      3558 8469 3564 8462 3563 8452 3561 8454
      3558 8450 3534 8440 3529 8450 3524 8436
      3520 8435 3521 8429 3501 8432 3499 8497
TIME...MOT...LOC 2322Z 265DEG 50KT 3572 8496 3555 8490 3542 8488 3530
8490 3515 8499 3498 8497

HAIL...1.00IN
WIND...60MPH
 
$$

05/MA
2 follow-up statements
809 
WWUS54 KMRX 212358
SVSMRX

Severe Weather Statement
National Weather Service Morristown TN
758 PM EDT TUE MAR 21 2017

TNC011-220007-
/O.CAN.KMRX.SV.W.0037.000000T0000Z-170322T0030Z/
Bradley TN-
758 PM EDT TUE MAR 21 2017

...THE SEVERE THUNDERSTORM WARNING FOR BRADLEY COUNTY IS CANCELLED...

The storms which prompted the warning have moved out of the warned 
area. Therefore, the warning has been cancelled.

A severe thunderstorm watch remains in effect until 1100 PM EDT for
southwestern North Carolina...and eastern Tennessee.

LAT...LON 3528 8460 3559 8467 3561 8466 3564 8462
      3563 8452 3561 8454 3558 8450 3534 8440
      3529 8450 3524 8436 3520 8435 3521 8429
      3501 8432 3500 8474
TIME...MOT...LOC 2357Z 265DEG 50KT 3576 8439 3559 8433 3546 8431 3534
8433 3519 8442 3502 8441

$$

TNC107-139-220030-
/O.CON.KMRX.SV.W.0037.000000T0000Z-170322T0030Z/
Polk TN-McMinn TN-
758 PM EDT TUE MAR 21 2017

...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 830 PM EDT
FOR POLK AND EASTERN MCMINN COUNTIES...

At 757 PM EDT, severe thunderstorms were located along a line
extending from near Loudon to near Madisonville to 13 miles southeast
of Sweetwater to 10 miles east of Etowah to Ducktown, moving east at
60 mph.

HAZARD...60 mph wind gusts and quarter size hail. 

SOURCE...Radar indicated. 

IMPACT...Hail damage to vehicles is expected. Expect wind damage to 
         roofs, siding, and trees. 

Locations impacted include...
Athens, Benton, Ducktown, Etowah, Englewood, Niota, William L.
Davenport Refuge, Conasauga, Parksville, Turtletown, Murray Store,
Reliance, Archville, Hiwassee Ocoee S.p. and Copperhill.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

For your protection move to an interior room on the lowest floor of a
building.

Continuous cloud to ground lightning is occurring with these storms.
Move indoors immediately. Remember, if you can hear thunder, you are 
close enough to be struck by lightning.

&&

LAT...LON 3528 8460 3559 8467 3561 8466 3564 8462
      3563 8452 3561 8454 3558 8450 3534 8440
      3529 8450 3524 8436 3520 8435 3521 8429
      3501 8432 3500 8474
TIME...MOT...LOC 2357Z 265DEG 50KT 3576 8439 3559 8433 3546 8431 3534
8433 3519 8442 3502 8441

HAIL...1.00IN
WIND...60MPH
 
$$

Moulton
995 
WWUS54 KMRX 220009
SVSMRX

Severe Weather Statement
National Weather Service Morristown TN
809 PM EDT TUE MAR 21 2017

TNC107-139-220019-
/O.CAN.KMRX.SV.W.0037.000000T0000Z-170322T0030Z/
Polk TN-McMinn TN-
809 PM EDT TUE MAR 21 2017

...THE SEVERE THUNDERSTORM WARNING FOR POLK AND EASTERN MCMINN
COUNTIES IS CANCELLED...
    
The storms which prompted the warning have moved out of the area.
Therefore the warning has been cancelled.  However small hail and
gusty winds are still possible with these thunderstorms.

A severe thunderstorm watch remains in effect until 1100 PM EDT for
southwestern North Carolina...and eastern Tennessee.

LAT...LON 3528 8460 3559 8467 3561 8466 3564 8462
      3563 8452 3561 8454 3558 8450 3534 8440
      3529 8450 3524 8436 3520 8435 3521 8429
      3501 8432 3500 8474
TIME...MOT...LOC 0008Z 265DEG 50KT 3577 8427 3560 8421 3547 8419 3535
8421 3520 8430 3503 8429

$$

Moulton

What forecasters said that day

The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Morristown, TN wrote its last area forecast discussion before this severe thunderstorm warning went out at Mar 21, 3:21 PM EDT, 4 hours 2 minutes earlier.

Area forecast discussion, Mar 21, 3:21 PM EDT, 4 hours 2 minutes before
Area Forecast Discussion
National Weather Service Morristown TN
321 PM EDT Tue Mar 21 2017

.SHORT TERM (This Evening through Wednesday)...HRRR model
continues to show confidence in an area of convection moving east
southeast across the area late this afternoon/early evening,
mainly along and south of interstate 40. Strong 300 mb jet over
the Ohio Valley will place east Tenessee under the favored Right
entrance region of the jet. This forcing with increasing
instability will produce severe thunderstorms. The dry air in the
mid-levels (DCAPE up to 1200 J/kg and DCP values near 3) combined
with good hail CAPE (values near 1000 J/kg and SHIP up to 2.5)
will set the stage for damaging winds and large hail.

Main threat remains over southeast Tennessee and southwest North
Carolina. Timeframe for severe weather is between 20-23Z. Give the
hail/wind parameters, hail sizes up to Golfball size and wind
speeds to 70 mph are possible.

Forcing will move east of the area this evening with only showers
anticipated by 03z, then dissipated around 06Z. Afterwards, plenty
of the dry air to clear sky out for Wednesday morning.

Severe thunderstorm Watch will be out soon.

.LONG TERM (Wednesday Night through Tuesday)...
Long term starts out dry as slow moving cold front finally pushes
through the area. Models are in fair agreement that the boundary,
just south of the area will continue to slightly elevate pcpn
chances over far SE TN and all of our SW NC counties through
Thursday.

Middle level ridge amplifies across the area Friday into Saturday
with daytime highs climbing about 10 degrees above normal by
Saturday. Models are in fair agreement on the strength and location
of the next low pressure system Saturday and Sunday, although ECMWF
is a bit more progressive with the frontal boundary pushing it
through the area by Sunday evening while the GFS is much slower.
Current POP fcst is a blend of both solutions which brings in higher
POP by Saturday afternoon and holds onto those POPs until overnight
Sunday. Based on current models and ensemble fcsts, suspect greatest
pcpn chances will likely be on Sunday.

A secondary system begins to move into the area pretty quickly
behind the weekend system on Monday. Once again models remain in
fair agreement on the track of low center and associated cold front
with our area falling under a broad area of low pressure out ahead
of the front and continued chance for showers and maybe a
thunderstorm Monday and Tuesday as the front seems to stall across
the area late in the period. With steady low level warm advection,
area will likely see daytime high temperatures remain at about 10
degrees above normal for the early part of the new work week.

&&

.PRELIMINARY POINT TEMPS/POPS...
Chattanooga Airport, TN             52  64  43  58 /  80  10  10  20
Knoxville McGhee Tyson Airport, TN  46  59  39  57 /  70   0  10  10
Oak Ridge, TN                       45  59  40  60 /  70   0  10  10
Tri Cities Airport, TN              41  56  30  58 /  30   0  10  10

&&

.MRX WATCHES/WARNINGS/ADVISORIES...
NC...None.
TN...None.
VA...None.
&&
Hazardous weather outlook, Mar 21, 3:25 PM EDT, 3 hours 58 minutes before
Hazardous Weather Outlook
National Weather Service Morristown TN
325 PM EDT Tue Mar 21 2017

NCZ060-061-TNZ012>018-035>047-067>074-081>087-098>102-VAZ001-002-
005-006-008-221930-
Cherokee-Clay-Scott TN-Campbell-Claiborne-Hancock-Hawkins-
Sullivan-Johnson-Morgan-Anderson-Union-Grainger-Hamblen-
Northwest Cocke-Cocke Smoky Mountains-Northwest Greene-
Southeast Greene-Washington TN-Unicoi-Northwest Carter-
Southeast Carter-Roane-Loudon-Knox-Jefferson-NW Blount-
Blount Smoky Mountains-North Sevier-Sevier Smoky Mountains-
Sequatchie-Bledsoe-Rhea-Meigs-McMinn-Northwest Monroe-
Southeast Monroe-Marion-Hamilton-Bradley-West Polk-East Polk-Lee-
Wise-Scott-Russell-Washington-
325 PM EDT Tue Mar 21 2017 /225 PM CDT Tue Mar 21 2017/

This Hazardous Weather Outlook is for portions of Southwest North
Carolina...East Tennessee and Southwest Virginia.

.DAY ONE...This Afternoon and Tonight

...Enhanced Risk of Severe Thunderstorms across southeast
Tennessee and southwest North Carolina for late this Afternoon and
early Evening...

Thunderstorms will develop across the area this afternoon into
this evening. Some of these storms will be severe...mainly in
areas south of I40. Large hail and damaging straight-line winds
will be the primary threats. Hail up to Golfball size and winds to
70 mph are possible with the stronger thunderstorms.

The main time-frame for severe weather will be between 4 and 8 pm
ET.

.DAYS TWO THROUGH SEVEN...Wednesday through Monday

No hazardous weather is expected at this time.

.SPOTTER INFORMATION STATEMENT...

Spotter activation may be needed this afternoon and evening.

In the hours before

Special weather statement, Mar 21, 6:18 PM EDT, 1 hour 5 minutes before
Special Weather Statement
National Weather Service Morristown TN
618 PM EDT TUE MAR 21 2017

TNZ084-085-099>102-212300-
West Polk TN-East Polk TN-Bradley TN-Hamilton TN-Meigs TN-McMinn TN-
618 PM EDT TUE MAR 21 2017

...SIGNIFICANT WEATHER ADVISORY FOR BRADLEY...SOUTHWESTERN MEIGS...
WESTERN POLK...SOUTHERN MCMINN AND EAST CENTRAL HAMILTON COUNTIES
UNTIL 700 PM EDT...

At 618 PM EDT, Doppler radar was tracking strong thunderstorms along
a line extending from 7 miles northwest of Charleston to near
Cleveland. Movement was east at 20 mph.

Half inch hail and winds in excess of 40 mph will be possible with
these storms.

Locations impacted include...
Cleveland, Athens, Benton, Etowah, Charleston, South Cleveland, East
Cleveland, Wildwood Lake, Englewood, Calhoun, Riceville, Waterville,
Conasauga, Big Frog Mountain, Hillsview, Parksville, Hopewell,
Reliance, Archville and Big Spring.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Torrential rainfall is also occurring with these storms, and may lead
to localized flooding. Do not drive your vehicle through flooded
roadways.

Frequent cloud to ground lightning is occurring with these storms.
Lightning can strike 10 miles away from a thunderstorm. Seek a safe
shelter inside a building or vehicle.

These storms may intensify, so be certain to monitor local radio
stations and available television stations for additional information
and possible warnings from the National Weather Service.

&&

A severe thunderstorm watch remains in effect until 1100 PM EDT for
eastern Tennessee.

LAT...LON 3499 8474 3512 8507 3545 8496 3544 8494
      3544 8492 3546 8490 3541 8443 3540 8441
      3532 8443 3529 8450 3527 8445 3499 8452
TIME...MOT...LOC 2218Z 287DEG 16KT 3538 8485 3516 8490

05/MA
Special weather statement, Mar 21, 6:38 PM EDT, 45 minutes before
Special Weather Statement
National Weather Service Morristown TN
638 PM EDT TUE MAR 21 2017

TNZ067>069-071-212330-
Roane TN-Loudon TN-Knox TN-NW Blount TN-
638 PM EDT TUE MAR 21 2017

...SIGNIFICANT WEATHER ADVISORY FOR NORTHEASTERN LOUDON...
SOUTHWESTERN KNOX AND EAST CENTRAL ROANE COUNTIES UNTIL 730 PM EDT...

At 638 PM EDT, Doppler radar was tracking a strong thunderstorm near
Kingston, moving east at 15 mph.

Nickel size hail and winds in excess of 40 mph will be possible with
this storm.

Locations impacted include...
Knoxville, Oak Ridge, Lenoir City, Kingston, Loudon, Farragut,
Louisville, Friendsville, Bradbury and Tellico Village.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Torrential rainfall is also occurring with this storm, and may lead
to localized flooding. Do not drive your vehicle through flooded
roadways.

Frequent cloud to ground lightning is occurring with this storm.
Lightning can strike 10 miles away from a thunderstorm. Seek a safe
shelter inside a building or vehicle.

This storm may intensify, so be certain to monitor local radio
stations and available television stations for additional information
and possible warnings from the National Weather Service.

&&

A severe thunderstorm watch remains in effect until 1100 PM EDT for
eastern Tennessee.

LAT...LON 3576 8453 3594 8453 3596 8430 3591 8427
      3592 8426 3592 8425 3594 8427 3593 8424
      3595 8425 3596 8424 3594 8422 3596 8422
      3597 8410 3570 8411
TIME...MOT...LOC 2238Z 272DEG 14KT 3585 8445

05/MA
Local storm report, Mar 21, 7:03 PM EDT, 20 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE MORRISTOWN TN
703 PM EDT TUE MAR 21 2017

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0530 PM     TSTM WND DMG     N DUNLAP                35.37N 85.39W
03/21/2017                   SEQUATCHIE         TN   911 CALL CENTER

            TREES DOWN FROM NORTH OF DUNLAP TO THE COUNTY LINE, ALSO
            SEEING DIME SIZE HAIL

&&

MBLACK
Local storm report, Mar 21, 7:15 PM EDT, 8 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE MORRISTOWN TN
715 PM EDT TUE MAR 21 2017

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0530 PM     TSTM WND DMG     WHITWELL                35.20N 85.52W
03/21/2017                   MARION             TN   EMERGENCY MNGR

            POWER LINES DOWN ACROSS THE COUNTY,BUT MAINLY NEAR AND
            NORTH OF WHITWELL, ALSO ROOF DAMAGE AT A HOUSE IN NEW
            HOPE

&&

MBLACK
Local storm report, Mar 21, 7:19 PM EDT, 4 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE MORRISTOWN TN
719 PM EDT TUE MAR 21 2017

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0455 PM     HAIL             2 E KINGSTON            35.87N 84.47W
03/21/2017  E1.00 INCH       ROANE              TN   TRAINED SPOTTER

            QUARTER SIZE HAIL

&&

MBLACK
Local storm report, Mar 21, 7:20 PM EDT, 3 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE MORRISTOWN TN
720 PM EDT TUE MAR 21 2017

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0500 PM     HAIL             LOUDON                  35.74N 84.36W
03/21/2017  E1.00 INCH       LOUDON             TN   BROADCAST MEDIA

            QUARTER SIZE HAIL

&&

MBLACK

The office that day

Everything else NWS Morristown, TN issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Mar 20, 9:39 PM EDTSpecial Weather StatementMRXBledsoe, Marion, Rhea, Sequatchie51 min
Mar 21, 4:15 PM EDTSpecial Weather StatementMRXBradley45 min
Mar 21, 4:29 PM EDTSevere Thunderstorm WarningMRXBradley, Hamilton, Meigs61 min
Mar 21, 4:58 PM EDTSpecial Weather StatementMRXMeigs47 min
Mar 21, 5:10 PM EDTSevere Thunderstorm WarningMRXBradley39 min
Mar 21, 5:20 PM EDTSevere Thunderstorm WarningMRXMcMinn, Meigs19 min
Mar 21, 5:21 PM EDTAreal Flood AdvisoryMRXBradley, Hamilton, Meigs3 hr
Mar 21, 5:30 PM EDTSevere Thunderstorm WarningMRXPolk60 min
Mar 21, 6:12 PM EDTSpecial Weather StatementMRXLoudon48 min
Mar 21, 6:18 PM EDTSpecial Weather StatementMRXBradley, McMinn, Polk42 min
Mar 21, 6:21 PM EDTSevere Thunderstorm WarningMRXMarion54 min
Mar 21, 6:27 PM EDTSevere Thunderstorm WarningMRXBledsoe, Sequatchie48 min
Mar 21, 6:29 PM EDTAreal Flood AdvisoryMRXPolk3 hr
Mar 21, 6:35 PM EDTSevere Thunderstorm WarningMRXBradley, Hamilton, McMinn, Meigs, Polk55 min
Mar 21, 6:38 PM EDTSpecial Weather StatementMRXLoudon, Roane52 min
Mar 21, 6:39 PM EDTSevere Thunderstorm WarningMRXLoudon, Roane66 min
Mar 21, 6:50 PM EDTSevere Thunderstorm WarningMRXHamilton, Meigs, Rhea55 min
Mar 21, 6:53 PM EDTSevere Thunderstorm WarningMRXLoudon46 min
Mar 21, 6:55 PM EDTSevere Thunderstorm WarningMRXAnderson, Knox52 min
Mar 21, 7:08 PM EDTSevere Thunderstorm WarningMRXBlount, Knox67 min
Mar 21, 7:33 PM EDTSevere Thunderstorm WarningMRXBlount, Knox, Sevier42 min
Mar 21, 7:38 PM EDTAreal Flood AdvisoryMRXBradley, McMinn, Meigs3 hr
Mar 21, 7:42 PM EDTAreal Flood AdvisoryMRXLoudon, Roane3 hr
Mar 21, 7:45 PM EDTSevere Thunderstorm WarningMRXMonroe43 min
Mar 21, 7:55 PM EDTAreal Flood AdvisoryMRXAnderson, Blount, Knox, Loudon3 hr

Nearby

Severe Thunderstorm Warnings in Tennessee, 2017Every severe thunderstorm warning in 2017

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.